# SDR CA140721005

- Difficulty date: July 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) PRIOR TO TAKEOFF, THE PILOT OBSERVED A LOW PROPELLER SPEED FOLLOWED BY A LOSS OF POWER.  FIRE IN THE ENGINE COMPARTMENT WAS REPORTED WHICH HAD EXTINGUISHED BEFORE THE FIRE DEPT ARRIVED.
